# SDR SIMA961851

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Failed
- Location: Lavatory
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ICT - FLT 4861- AFT SMOKE WARNING IN COCKPIT.  LAVATORY SMOKE INDICATION ON F/A'S PANEL.  NO VISUAL INDICATION OF SMOKE IN AIRCRAFT.  MAINTENANCE REPLACED DETECTOR AND TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
